Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to treat menstrual irregularity?

Hi ,
I am on the injection and I started bleeding like I had my period then I was given the pill to take, but when I was due for my injection 3 days after I got my period again I don't undertand and I have piece's of skin comining out what does this mean or is it normal .

Please provide your expertise in this query

Kind regards
Kerry ahir
Thu, 30 Apr 2020
Report Abuse
OBGYN 's  Response
Hello,

The irregular periods that you are having is sometimes seen on injections. If this is bothersome then it is best to start taking regular combined oral pills instead of injections for contraception.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Rakhi Tayal, OBGYN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Combined oral contraceptive pill


How to treat menstrual irregularity?

Hello, The irregular periods that you are having is sometimes seen on injections. If this is bothersome then it is best to start taking regular combined oral pills instead of injections for contraception. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Rakhi Tayal, OBGYN